Navy launches disturbing video to show effects of bath salts

The U.S. Navy launched a graphic video public service announcement showing some of the potential dangers of using bath salts.

The video on the U.S. Navy Medicine YouTube channel shows a man snorting bath salts and getting sick a short time later.

The later moments of the video show the man assaulting his girlfriend and having hallucinations before he wakes up restrained in a hospital bed.

Lt. George Loeffler, psychiatry resident at the Naval Medical Center in San Diego, says the paranoia and hallucinations associated with the use of bath salts can last for days or even weeks.   He says there are tests available to detect the presence of bath salts in a person’s body.

“I think that bath salts not only will jack up your family and your career, they will jack up your mind and your body, too,” says Lt. Loeffler.

Follow

Get every new post delivered to your Inbox.

Join 923 other followers